On a class of fractional Γ(.)-Kirchhoff-Schrödinger system type





This paper focuses on the investigation of a Kirchhoff-Schrödinger type elliptic system involving a fractional \(\gamma(.)\)-Laplacian operator. The primary objective is to establish the existence of weak solutions for this system within the framework of fractional Orlicz-Sobolev Spaces. To achieve this, we employ the critical point approach and direct variational principle, which allow us to demonstrate the existence of such solutions. The utilization of fractional Orlicz-Sobolev spaces is essential for handling the nonlinearity of the problem, making it a powerful tool for the analysis. The results presented herein contribute to a deeper understanding of the behavior of this type of elliptic system and provide a foundation for further research in related areas.


Fractional Orlicz-Sobolev spaces , Kirchhoff-Schrödinger system , Critical point theorem

Mathematics Subject Classification:

35J50 , 35J67 , 35S15
  • Pages: 53–73
  • Date Published: 2024-04-04
  • Vol. 26 No. 1 (2024)

K. B. Ali, M. Hsini, K. Kefi, and N. T. Chung, “On a nonlocal fractional p(·,·)-Laplacian problem with competing nonlinearities,” Complex Anal. Oper. Theory, vol. 13, no. 3, pp. 1377–1399, 2019, doi: 10.1007/s11785-018-00885-9.

E. Azroul, A. Benkirane, A. Boumazourh, and M. Srati, “Multiple solutions for a nonlocal fractional (p, q)-Schrödinger-Kirchhoff type system,” Nonlinear Stud., vol. 27, no. 4, pp. 915– 933, 2020.

E. Azroul, A. Benkirane, and M. Srati, “Existence of solutions for a nonlocal type problem in fractional Orlicz-Sobolev spaces,” Adv. Oper. Theory, vol. 5, no. 4, pp. 1350–1375, 2020, doi: 10.1007/s43036-020-00042-0.

A. Bahrouni, S. Bahrouni, and M. Xiang, “On a class of nonvariational problems in fractional Orlicz-Sobolev spaces,” Nonlinear Anal., vol. 190, 2020, Art. ID 111595, doi: 10.1016/j.na.2019.111595.

S. Bahrouni and H. Ounaies, “Embedding theorems in the fractional Orlicz-Sobolev space and applications to non-local problems,” Discrete Contin. Dyn. Syst., vol. 40, no. 5, pp. 2917–2944, 2020, doi: 10.3934/dcds.2020155.

L. S. Chadli, H. El-Houari, and H. Moussa, “Multiplicity of solutions for nonlocal parametric elliptic systems in fractional Orlicz-Sobolev spaces,” J. Elliptic Parabol. Equ., vol. 9, no. 2, pp. 1131–1164, 2023, doi: 10.1007/s41808-023-00238-4.

H. El-Houari, L. S. Chadli, and H. Moussa, “Existence of a solution to a nonlocal Schrödinger system problem in fractional modular spaces,” Adv. Oper. Theory, vol. 7, no. 1, 2022, Art. ID 6, doi: 10.1007/s43036-021-00166-x.

H. El-Houari, L. S. Chadli, and H. Moussa, “Nehari manifold and fibering map approach for fractional p(.)-Laplacian Schrödinger system,” SeMA Journal, vol. 2023, 2023, doi: 10.1007/s40324-023-00343-3.

H. El-Houari, L. S. Chadli, and H. Moussa, “Existence of solution to M-Kirchhoff system type,” in 2021 7th International Conference on Optimization and Applications (ICOA), 2021, pp. 1–6, doi: 10.1109/ICOA51614.2021.9442669.

H. El-Houari, L. S. Chadli, and H. Moussa, “Existence of ground state solutions of elliptic system in fractional Orlicz-Sobolev spaces,” Results in Nonlinear Analysis, vol. 5, no. 2, p. 112–130, 2022.

H. El-Houari, L. S. Chadli, and H. Moussa, “A class of non-local elliptic system in non-reflexive fractional Orlicz-Sobolev spaces,” Asian-Eur. J. Math., vol. 16, no. 7, 2023, Art. ID 2350114, doi: 10.1142/S1793557123501140.

H. El-Houari, L. S. Chadli, and H. Moussa, “Multiple solutions in fractional Orlicz-Sobolev spaces for a class of nonlocal kirchhoff systems,” Filomat, vol. 38, no. 8, pp. 2857–2875, 2024, doi: 10.2298/FIL2408857E.

H. El-Houari, H. Moussa, and L. S. Chadli, “Ground state solutions for a nonlocal system in fractional Orlicz-Sobolev spaces,” Int. J. Differ. Equ., 2022, Art. ID 3849217, doi: 10.1155/2022/3849217.

H. El-Houari, H. Moussa, and L. S. Chadli, “A weak solution to a non-local problem in fractional Orlicz-Sobolev spaces,” Asia Pac. J. Math., vol. 10, no. 2, 2023, doi: 10.1155/2022/3849217.

H. El-Houari, H. Moussa, and L. S. Chadli, “A class of elliptic inclusion in fractional Orlicz–Sobolev spaces,” Complex Variables and Elliptic Equations, pp. 1–18, 2022, doi: 10.1080/17476933.2022.2159955.

H. El-Houari, H. Moussa, S. Kassimi, and H. Sabiki, “Fractional Musielak spaces: a class of non-local problem involving concave–convex nonlinearity,” Journal of Elliptic and Parabolic Equations, 2023, doi: 10.1007/s41808-023-00252-6.

J. Fernández Bonder and A. M. Salort, “Fractional order Orlicz-Sobolev spaces,” J. Funct. Anal., vol. 277, no. 2, pp. 333–367, 2019, doi: 10.1016/j.jfa.2019.04.003.

E. M. Hssini, N. Tsouli, and M. Haddaoui, “Existence and multiplicity solutions for (p(x), q(x))-Kirchhoff type systems,” Matematiche (Catania), vol. 71, no. 1, pp. 75–88, 2016, doi: 10.4418/2016.71.1.6.

G. Kirchhoff, Vorlesungen über Mechanik. B.G. Teubner, Leipzig, Germany, 1883.

M. A. Krasnosel’skiˇı and Ya. B. Rutickiˇı, Convex functions and Orlicz Spaces. Noordhoff, Groningen, 1969.

J. Lamperti, “On the isometries of certain function-spaces,” Pacific J. Math., vol. 8, pp. 459– 466, 1958.

J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, ser. Applied Mathematical Sciences. Springer New York, NY, 1989, vol. 74, doi: 10.1007/978-1-4757- 2061-7.

L. Wang, X. Zhang, and H. Fang,“Existence and multiplicity of solutions for a class of (φ1,φ2)- Laplacian elliptic system in RN via genus theory,” Comput. Math. Appl., vol. 72, no. 1, pp. 110–130, 2016, doi: 10.1016/j.camwa.2016.04.034.

Y. Wu, Z. Qiao, M. K. Hamdani, B. Kou, and L. Yang, “A class of variable-order fractional p(·)- Kirchhoff-type systems,” J. Funct. Spaces, 2021, Art. ID 5558074, doi: 10.1155/2021/5558074.


Download data is not yet available.



How to Cite

H. El-Houari, L. S. Chadli, and H. Moussa, “On a class of fractional Γ(.)-Kirchhoff-Schrödinger system type”, CUBO, vol. 26, no. 1, pp. 53–73, Apr. 2024.